# SDR C77A202002270032

- Difficulty date: December 19, 2019
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, CRACK DAMAGE WAS FOUND AT THE FLANGE RADII OF THE UPPER AND LOWER CORNERS ON THE RH APU FIREWALL REMOVABLE PANEL 351BZ P/N 170-50263-401 FROM AIRCRAFT N621CZ MEASURING 0.450 INCH AND 0.350 INCH LONG. EAMS REQUESTED RELIEF FOR A PERMANENT REPAIR AND WAS PROVIDED ETD2013-170-066678, WHICH ALLOWED THE CRACKED AREAS TO BE ROUTED OUT AND THEN NDT INSPECTED FOR CRACK TERMINATION. AT THE LATER B6 BASIC CHECK, NEW CRACK DAMAGE WAS FOUND ON THE LOWER CORNER OF THE PANEL. REFERENCE FIGURES 1 AND 2 FOR DETAILS. THIS NEW DAMAGE CAN BE REPAIRED IN ACCORDANCE WITH SRM PART II 53-31-21/REPAIR 02 TYPE III BY CUTTING OUT THE DAMAGE AND INSTALLING A REPAIR DOUBLER. THE APU FIREWALL PANEL IS NOT FCS, BUT IT REQUIRES SUPPLEMENTAL FOLLOW-ON INSPECTIONS PER SRM PART II 53-31-21/REPAIR 02. EA E175-53-401.3 WILL BE ISSUED TO ACCOMPLISH SUPPLEMENTAL FOLLOW UP INSPECTIONS OF THE REPAIRS EVERY 10,000FC. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. W.O.#2806541
